# SDR IPXA2024120550631

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 19,182 hours, 2,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE DOOR INTERIOR LATCH HANDLE SHEAR PIN SHEARED - UNABLE TO LATCH FROM INSIDE - OK WHEN LATCHING FROM OUTSIDE DEFERRED AS PER MEL 52-32-3 - DMP 52-32-3 C/W - PLACARD INSTALLED OPEN
